# SDR DALA2020020600947

- Difficulty date: January 28, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N896DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62777
- Aircraft time: 6,312 hours, 2,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Fod
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3896 LATCH AT L1 DOOR HARD TO LATCH. CORRECTIVE ACTION: REMOVED FOD FROM LATCH OK FOR SVC . (1465192).
